# SDR GTIA030738

- Difficulty date: September 23, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN CABIN RIGHT SIDE OUTBOARD STATION 1174 TO STATION 1193 FLOOR PANEL CRACKED/DAMAGED ON EDGE.  FABRICATED FLOOR PANEL.  (M)
